Electronic Journal of Differential Equations 15th annual Conference of Applied Mathematics, Univ. of Central Oklahoma,
Electron. J. Diff. Eqns., Conf. 02, 1999, pp. 61-74.

Theorems on n-dimensional Laplace transforms and their applications

R. S. Dahiya & Jafar Saberi-Nadjafi

In the present paper we prove certain theorems involving the classical Laplace transform of n-variables. The theorems are then shown to yield a nice algorithm for evaluating n-dimensional Laplace transform pairs. In the second part, boundary value problems are solved by using the double Laplace transformation.

Published November 24, 1999.
Subject lassfications: 44A30.
Key words: multi-dimensional Laplace transforms.

Show me the PDF file (151K), TEX file, and other files for this article.

R. S. Dahiya
Department of Mathematics, Iowa State University
Ames, IA 50011, USA
e-mail address: dahiya@math.iastate.edu

Jaffar Saberi-Nadjafi
Department of Mathematics,
Ferdowsi, University of Mashhad
Mashhad, Iran
e-mail: NAJAFI@math.um.ac.ir

Return to the EJDE web page